# SDR DL73S040146

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 56,687 hours, 42,439 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445616
- Condition: Leaking
- Location: Lt Wing Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

NR 2 FLT SPOILER LEAKING.  LOSS OF A-SYSTEM HYD.  REMOVED NUMBER 1 SPOILER ACTUATOR.
